# SDR DALA2022030701460

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 66,002 hours, 30,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CRACK INDICATION FOUND IN HOLE C LOCATED AT FR 16 RH SIDE AT LEVEL OF DOOR STOP 7. CORRECTIVE ACTION: COMPLIED WITH ER/A 588153-14AD REV A. (2143398)
